Couldn't find what you looking for?

TRY OUR SEARCH!

I sent my daughter to my local GP to get a birth control pill. Her and her boyfriend have been together for three months now, and you know what happens next! ;-) She came back with a birth control pill called kariva. I have never heard of it myself and I have been a great pill fan for many years now. I am wondering whether kariva is light enough for my young daughter?

Loading...

Hi there! Well, these are the most common side effects of kariva: Signs of a blood clot in the leg, such as pain in the calf, leg cramps, and leg or foot swelling; Signs of a blood clot in the lung, such as shortness of breath, sharp chest pain, or coughing up blood; Chest pain or heaviness, which may be signs of a heart attack; Sudden loss of vision or vision changes, which can be a sign of a blood clot in the eye; Signs of a stroke, such as vision or speech changes, weakness or numbness in an arm or leg, and a severe headache; Signs of liver damage, such as yellowing of the whites of the eyes or skin (jaundice), dark urine, and upper right abdominal pain; Depression or other emotional changes; Migraines, Breast lumps; Heavy vaginal bleeding between periods (light bleeding or spotting is normal); High blood pressure (hypertension); High cholesterol; Signs of an allergic reaction, including an unexplained rash, hives, itching, unexplained swelling, wheezing, or difficulty breathing or swallowing. Kariva is probably light enough for your daughter if that's what her gynecologist prescribed her.
Reply

Loading...